# SDR DALA2024120311431

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,608 hours, 31,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Abnormal
- Location: Fs 600 Stgr 10l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 LIGHTNING STRIKE - FS 600 STGR 10L. CORRECTIVE ACTION: REPAIRED DAMAGED IAW PRI 622743-14 REV4. (0686725)
